Dynamics of diffeomorphisms on surfaces with the finite number of topological conjugacy moduli
T. V. Mitryakova1, O. V. Pochinka2, A. E. Shishenkova3
|Annotation||In the present paper dynamics of diffeomorphisms on orientable surfaces with the finite number of moduli of topological conjugacy are described.|
|Keywords||topological conjugacy, moduli of topological conjugacy, orbits of heteroclinic tangency, one-sided tangency|
1Assistant, Nizhnii Novgorod State University, Nizhny Novgorod; firstname.lastname@example.org.
2Assistant professor, Nizhnii Novgorod State University, Nizhny Novgorod; email@example.com.
3Assistant professor, Nizhnii Novgorod State Agricultural Academy, Nizhnii Novgorod State; firstname.lastname@example.org.
Citation: T. V. Mitryakova, O. V. Pochinka, A. E. Shishenkova, "[Dynamics of diffeomorphisms on surfaces with the finite number of topological conjugacy moduli]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:2 (2010) 77–85 (In Russian)